# SDR AWXA200300221

- Difficulty date: February 17, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,324 hours, 28,287 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601180
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-11 CHECK 3 EACH 1" CRACKS WERE FOUND ALONG RIVETS ON LOWER EDGE OF THE NO. 6 LEADING EDGE SLAT AT THE INBOARD AUXILIARY TRACK. MAINTENANCE REMOVED EXISTING EXTERNAL DOUBLER; CUTOUT FOUR DAMAGED FASTENER HOLES; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01, PG. 216, FIG. 206.
